MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN048573
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the light of the handles always starts to flicker during intubation, so the handle had to be changed again and again.After use, the handle was checked and the batteries removed.The first battery inserted into product was deformed on behalf of the product, which was not the case before insertion of the battery into the handle".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4), the sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports: "we inspected the complaint device and found that the bottom cap of the complaint device was loose and not tightened properly that could be contribute for light flickering of handles and blades.During functional testing of complaint device, it was identified that the bottom cap of the handle was in loose condition and not mounted properly, so firstly we tightened the bottom cap properly and performed the testing of handle and blade, and we have observed that complaint sample was working fine and light from the blade was constant and blowing perfectly.The device history record for lot code 190101 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The root cause of this complaint is deemed an unintentional user-related error because in the investigation it has been identified that the user had not tightened the bottom cap of the handle properly, therefore the customer had countered the light flickering issue of the handle.".
 
Event or Problem Description

Brand Name
RUSCH GREENLED HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13846495
Report Number8030121-2022-00009
Device Sequence Number11795292
Product Code CCW
UDI-Device Identifier14026704625656
UDI-Public14026704625656
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN048573
Device Catalogue Number133300
Device Lot Number190101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/22/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown